Publisher : Informatics Publishing Limited and Dr. J. S. Sodhi Memorial Educational Society
Editor : Dr. Sukhbir Sodhi
Online ISSN : 2320-1118
Print ISSN : 2454-8952
Frequency :

About The Journal

The International journal of Medical and Dental Sciences (IJMDS) is a biannual, peer reviewed journal. It publishes quality medical & dental research in the form of original research articles, review articles, short communications, case reports and letters to editor. This journal has been commenced with intent to advance and illuminate various specialties of medical & dental sciences.

The International journal of Medical & Dental Sciences is indexed in “Index Copernicus, Index Medicus (SEARO), Google Scholar, CrossRef, i-scholar, J Gate Plus, Scientific Indexing Service”.

Current Issue

Vol 12, No 1 (2023)
Published: 2023-03-28


Original Research Article

Research Report

Review Articles

View All Issues